Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Classification of tight contact structures on small Seifert 3-manifolds with $e_0\geq 0$


Authors: Paolo Ghiggini, Paolo Lisca and András I. Stipsicz
Journal: Proc. Amer. Math. Soc. 134 (2006), 909-916
MSC (2000): Primary 57R17, 57R57
DOI: https://doi.org/10.1090/S0002-9939-05-08013-5
Published electronically: August 29, 2005
MathSciNet review: 2180909
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify positive, tight contact structures on closed Seifert fibered 3-manifolds with base $S^2$, three singular fibers and $e_0\geq 0$.


References [Enhancements On Off] (What's this?)

  • 1. J. Etnyre and K. Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63-120. MR 1959579 (2004d:57032)
  • 2. P. Ghiggini and S. Schönenberger, On the classification of tight contact structures, in `Geometry and Topology of Manifolds', 121-151, Proc. of Sympos. Pure Math. 71, Amer. Math. Soc., Providence, RI, 2003.MR 2024633 (2004m:53146)
  • 3. E. Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991), no. 4, 637-667. MR 1129802 (93b:57029)
  • 4. E. Giroux, Géométrie de contact de la dimension trois vers les dimensions supérior, Proceedings of the ICM, Beijing 2002, vol. 2, 405-414. MR 1957051 (2004c:53144)
  • 5. E. Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000), no. 3, 615-689.MR 1779622 (2001i:53147)
  • 6. R. Gompf, Handlebody constructions of Stein surfaces, Ann. of Math. 148 (1998), 619-693. MR 1668563 (2000a:57070)
  • 7. R. Gompf and A. Stipsicz, 4-manifolds and Kirby calculus, Graduate Studies in Mathematics 20 AMS, 1999. MR 1707327 (2000h:57038)
  • 8. K. Honda, On the classification of tight contact structures, I., Geom. Topol. 4 (2000), 309-368. MR 1786111 (2001i:53148)
  • 9. K. Honda, On the classification of tight contact structures, II., J. Differential Geom. 55 (2000), 83-143. MR 1849027 (2002g:53155)
  • 10. P. Lisca and G. Matic, Tight contact structures and Seiberg-Witten invariants, Invent. Math. 129 (1997), 509-525. MR 1465333 (98f:57055)
  • 11. P. Orlik and P. Wagreich, Algebraic surfaces with $k^*$-action, Acta Math. 138 (1977), 43-81. MR 0460342 (57:336)
  • 12. H. Wu, Legendrian vertical circles in small Seifert spaces, arXiv:math.GT/03100034.
  • 13. H. Wu, Tight contact small Seifert spaces with $e_0\neq -2,-1,0$, arXiv:math.GT/0402167.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R17, 57R57

Retrieve articles in all journals with MSC (2000): 57R17, 57R57


Additional Information

Paolo Ghiggini
Affiliation: Dipartimento di Matematica, Università di Pisa, I-56127 Pisa, Italy
Email: ghiggini@mail.dm.unipi.it

Paolo Lisca
Affiliation: Dipartimento di Matematica, Università di Pisa, I-56127 Pisa, Italy
Email: lisca@dm.unipi.it

András I. Stipsicz
Affiliation: Rényi Institute of Mathematics, Hungarian Academy of Sciences, H-1053 Budapest, Reáltanoda utca 13–15, Hungary
Address at time of publication: Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
Email: stipsicz@math.ias.edu

DOI: https://doi.org/10.1090/S0002-9939-05-08013-5
Keywords: Seifert fibered 3-manifolds, tight contact structures
Received by editor(s): June 4, 2004
Received by editor(s) in revised form: October 10, 2004
Published electronically: August 29, 2005
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society